It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-07-2005, 11:26 AM   #1
Member
(female)
 
Join Date: Sep 2003
Location: Westfield, NY USA
Posts: 57
rxqueen HB User
Cross Posted-weaned off of cymbalta, weird side effect

I also posted this in the general health forum; I didnt really know where I should post it. I am bipolar, so maybe some of you have experienced/heard of this.
I have been on many different antidepressants within the past two years. We cannnot seem to find one that works. Anyway, I was on Cymbalta for about a month and a half, and it didn't work, but gave me weird electric-like sensations in my body. My doctor said many people on antidepressants explain a feeling like this. I have been off of it for a week now, and the electrical feeling is worse, almost constant. It makes me twitch and affects my hearing, and sometimes my tongue goes numb. Should I talk to my doctor or is this normal?

Last edited by rxqueen; 03-07-2005 at 11:26 AM.

 
Old 03-07-2005, 12:51 PM   #2
Senior Member
(female)
 
Join Date: Jan 2005
Location: North Richland Hills,TX
Posts: 161
dragon25 HB User
Re: Cross Posted-weaned off of cymbalta, weird side effect

I had this when I was coming of off Paxil. It was like electric shocks going through my brain. I can't explain why you were feeling this while you were on it but now that you are coming off it is probably withdrawals.
__________________
Love,
Dragon

 
Sponsors Lightbulb
   
Old 03-07-2005, 12:58 PM   #3
Senior Veteran
(female)
 
Join Date: Jul 2002
Location: Belleville, Il, USA
Posts: 664
NodiGoiterGirl HB User
Re: Cross Posted-weaned off of cymbalta, weird side effect

I had the brain zaps when going off of effexor. I equate it to my brain rewiring itself.
Nodi

 
Old 03-07-2005, 02:36 PM   #4
Newbie
 
Join Date: Mar 2005
Posts: 8
123wanttoknow HB User
Re: Cross Posted-weaned off of cymbalta, weird side effect

thosem are weining off side effects of cymbalt, I have them.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Is being cross eyed a disability? Natalia19 Disabilities 10 05-11-2011 05:46 PM
Blue Cross MRI Obligation Chick123 Cancer: Prostate 5 11-12-2007 02:53 PM
Just starting out on cross trainer, plz help?? *Lai* Exercise & Fitness 2 07-06-2006 01:58 PM
question on cross reactions brid Lyme Disease 0 03-28-2006 01:29 PM
Send Money to RED CROSS crayola110 Natural Disaster Sympathies and Support 3 12-15-2005 09:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Abilify
Depakote
Lamictal
Lexapro
Lithium
  Prozac
Seroquel
Wellbutrin
Zoloft
Zyprexa




TOP THANKED CONTRIBUTORS



reesie (68), katlin09 (59), Administrator (24), TinoRock (14), bprapcyc (10), thatgirl141 (7), lynnlee (6), annii456 (4), ghelpmelivelife (4), goody2shuz (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (857), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!